Fixed points of generalized weak contractions in symmetric spaces

Rajendra Pant, Pankaj Kumar Mishra

Abstract


In this paper we obtain some fixed point theorems for generalizedweak contractions in symmetric spaces without using the completenessof the spaces and continuity conditions. Besides discussing specialcases, we observe the usefulness of results on the setting of symmetricspaces.

Full Text: PDF

How to Cite this Article:

Rajendra Pant, Pankaj Kumar Mishra, Fixed points of generalized weak contractions in symmetric spaces, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1712-1720

Copyright © 2012 Rajendra Pant, Pankaj Kumar Mishra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS